MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 4.5 X 60 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA 4.5 X 60 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX; PEDICLE SCREW SPINAL SYSTEM
Model Number 48130000
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the case was done on (b)(6) 2017.It was found out on (b)(6) 2017 that the rod on one side of a 2 level tlif has migrated out of the screwheads.
 
Additional Manufacturer Narrative
Method:risk assessment.Result: no lot # was provided, so a manufacturing record review could not be performed.Product has not been returned back for inspection.Conclusion: the definitive root cause cannot be determined from the given information.
 
Event or Problem Description

Brand Name
XIA 4.5 X 60 VITALLIUM PREBENT AND PRECUT ROD W/OUT HEX
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6613254
Report Number0009617544-2017-00233
Device Sequence Number849412
Product Code MNH
UDI-Device Identifier04546540448897
UDI-Public(01)04546540448897
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48130000
Device Catalogue Number481322060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer05/11/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;